Document Detail


Seizures caused by ingestion of composition C-4.
MedLine Citation:
PMID:  7492047     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
Composition C-4 (C-4) is a plastic explosive widely used in both military and civilian settings. Ingestion of the active ingredient, RDX (cyclonite), can cause generalized seizures. Accidental and intentional C-4 (RDX) intoxications have occurred during manufacture or in wartime. In the literature the intentional ingestion of C-4 has been reported but not verified. We present a case of intentional C-4 abuse.
Authors:
B Harrell-Bruder; K L Hutchins
Related Documents :
17938957 - Therapy resistant neonatal seizures, linear vesicular rash, and unusually early neurora...
3087207 - Rett syndrome at an institution for the developmentally disabled.
9924757 - An islander with seizures.
11360387 - Postoperative myoclonus simulating seizure recurrence: a rare complication of anterior ...
12872787 - Growing up hidden: notes on understanding male homosexuality.
1083237 - Esophageal varices in felty's syndrome: a case report and review of the literature.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Annals of emergency medicine     Volume:  26     ISSN:  0196-0644     ISO Abbreviation:  Ann Emerg Med     Publication Date:  1995 Dec 
Date Detail:
Created Date:  1996-01-04     Completed Date:  1996-01-04     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  8002646     Medline TA:  Ann Emerg Med     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  746-8     Citation Subset:  AIM; IM    
Affiliation:
Emergency Medicine Department, Naval Hospital, Camp Pendleton, California, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Explosions
Humans
Male
Military Personnel
Seizures / chemically induced*,  therapy
Triazines / poisoning*
Chemical
Reg. No./Substance:
0/Triazines; 121-82-4/cyclonite

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Medical devices made into weapons by prisoners: an unrecognized risk.
Next Document:  Dystonic reaction following recommended use of a cold syrup.